# SDR SWAA2024050972950

- Difficulty date: April 10, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 58,259 hours, 35,097 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Elongated
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E PANEL 551FB O/B SUPPORT BEAM FWD BUSHING HOLE IS ELONGATED<[01] REMOVED AND REPLACED LT WING T/E PANEL 551FB O/B SUPPORT BEAM FWD BUSHING IAW BOEING DWG 115A2351; SHEET 2.;[02] VERIFIED CORRECTIVE ACTION #1
